Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On pointed Hopf algebras associated to some conjugacy classes in $ \mathbb{S}_n$


Authors: Nicolás Andruskiewitsch and Shouchuan Zhang
Journal: Proc. Amer. Math. Soc. 135 (2007), 2723-2731
MSC (2000): Primary 16W30
Published electronically: February 16, 2007
MathSciNet review: 2317945
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that any pointed Hopf algebra with infinitesimal braiding associated to the conjugacy class of $ \pi\in\mathbb{S}_n$ is infinite-dimensional, if either the order of $ \pi$ is odd, or all cycles in the decomposition of $ \pi$ as a product of disjoint cycles have odd order except for exactly two transpositions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16W30

Retrieve articles in all journals with MSC (2000): 16W30


Additional Information

Nicolás Andruskiewitsch
Affiliation: FaMAF, Universidad Nacional de Córdoba. CIEM – CONICET, (5000) Ciudad Universitaria, Córdoba, Argentina
Email: andrus@mate.uncor.edu

Shouchuan Zhang
Affiliation: Department of Mathematics, Hunan University, Changsha 410082, People’s Republic of China
Email: z9491@yahoo.com.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08880-6
PII: S 0002-9939(07)08880-6
Received by editor(s): November 1, 2005
Received by editor(s) in revised form: May 25, 2006
Published electronically: February 16, 2007
Additional Notes: The work of the first author was partially supported by CONICET, Fund. Antorchas, Agencia Córdoba Ciencia, TWAS (Trieste), ANPCyT and Secyt (UNC). Results of this paper were obtained during a visit of the first author to the Hunan University, Changsha (China)
Communicated by: Martin Lorenz
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.